# SDR SIMA0752

- Difficulty date: March 16, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3811 - CREW REPORTED EMERGENCY FLOOR LIGHT AT SEAT 9BC TO BE INOPERATIVE.  MAINTENANCE REPLACED BULB AT ROW 9BC. OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
